Reduction in movicol dose = bedwetting: Just wondering... - ERIC

ERIC

6,312 members2,366 posts

Reduction in movicol dose = bedwetting

Atz2505 profile image
Atz2505

Just wondering if anyone has tried to wean off movicol and it's then caused an increase in bedwetting?

7 Replies

It can cause bed wetting if constipation is still the case. Why are you reducing the movicol, how long have they been on it, what are their stools like on the Bristol stool chart. Are they drinking enough during the day?

Atz2505 profile image
Atz2505 in reply to Yaleamanda

4 yo been on 3 movicol and 5ml Pico for 15 months post disimpaction. At least one soft type 4-6 movement every day for this time. Hence the continence team advising to gradually wean off movicol. She became dry at night 6 weeks ago but then as soon as we've lowered the movicol dose she's wet through every night. Does this indicate a blockage? So the sloppy poo was getting around it but now the poo is thicker it's irritating the bladder?

Atz2505 profile image
Atz2505 in reply to Atz2505

Also she's drinking 800ml per day (more if I really go to town) on top of movicol.

Yaleamanda profile image
Yaleamanda in reply to Atz2505

It sounds like they could be, how much are they drinking through the Day? I personally wouldn't be reducing just yet.

Atz2505 profile image
Atz2505 in reply to Yaleamanda

800-1000ml, I'm trying to flush it all through and have upped the movicol. My gut says she needs an x-ray but they won't do it

Yaleamanda profile image
Yaleamanda in reply to Atz2505

Yo need to up the liquids a bit.

Atz2505 profile image
Atz2505 in reply to Yaleamanda

800-1000ml, I'm trying to flush it all through and have upped the movicol. My gut says she needs an x-ray but they won't do it

You may also like...